|AS ALWAYS CONFUSED
Jun 8, 2010
Dear Doc, Due to my work I have to travel constantly from Venezuela to Brazil. Venezuelan government only provides indian medications and Brazil british and american ones. I usually change from one brand to the other. will that affect me? when I mean change to one brand to the other is from combivir to its generic over and over. why? well I cannot travel with the medication for I would not be allowed to enter brazil as HIV + so I registered the programme in Brazil and whenever I reach there I have to use wht they provide. How can I make a donation please from brazil
Response from Dr. Frascino
There should be no problem switching from a brand name product to an equivalent generic. So if you take Combivir in Brazil and need to switch to the same dose of AZT/3TC in Venezuela, you should be fine so long as there are no treatment interruptions.
Donation information for The Robert James Frascino AIDS Foundation can be found on the foundation's Web site at www.concertedeffort.org. We accept PayPal, credit cards, direct wire transfers, cashier's checks, cash, money orders, etc. Thank you for your interest in helping others in desperate need.
Be well. Stay well.
Does this mean HIV?
Post Exposure Prevention Male to Male to Female -- Concerned.
- Black Spots After Receiving Oral Sex Worried I Have HIV
- Black Spots After Sharing Dildos Worried I Have HIV
- Bloody Nose After Sex With Stripper Worried I Have HIV
- Cold Feet After Sex With Stripper Condom Broke Worried I Have HIV
- Itchy Red Spots After Fingering Sign Of HIV AIDS
- Painful Red Spots After Anal Fingering Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.